viral load is not very high but it is not the only and main reason to start antivirals, liver damage is also important anyway i would start tenofovir or better TAF so you start to weaken the virus and it will be easier to clear it on new cures that will be approved following years.you also lower a lot the chance of liver cancer
Thank you stef2011 for prompt response to my question. Really appreciated!
I'm going to see my doctor tomorrow and it is good to know the proper drugs to take.
Do I have to worry about my kidney function while taking tenofovir or TAF?
I have mildly enlarged fatty liver (12/2020 ultrasound), normal alt,ast, AFP (2.7). I'm in the US.
Thanks again stef2011 for your help.
This happened to me except I didn't know I was infected at all. I had a blood test that at first showed me as in inactive carrier with a low viral load, then 2 weeks later it was increasing and then kept increasing over the course of a few months and I was not well at all when this occurred. As it turned out, I was a chronic carrier that went ACTIVE. Apparently I was told this isn't a bad thing, easier to treat and may give you a better chance at clearing the virus down the road.
As for TAF, it's safe but definitely keep monitoring your kidney functions every month and be sure to keep an eye on those bones as well.
Thank you luckyman316 for sharing your experience.
Seems we have similiar situation.
I'll see what drug my doctor going to ask me to take tomorrow.
At your age the virus count of 4000 and probably being HBeAG -, it’s probably best according to the guidelines.
Wish you the best
Yes it never a good thing to go on anti viral meds. But at 63, it’s the best end of the spectrum for treatment. You had 30+ years of clear free of virus.
There are people in their 20,30,40 that are taking these meds without an end point. Taking such strong medicine for long periods of time cannot be good for the body and if there resistance it just becomes worse news.
10 years from 63, 15 years from 63... it’s like a life as hep b did not effect you at all
I think if you drink one cup of coffee every other day you might clear the virus.
Something in your diet probably changed. It is also possible that maybe something in the supplement is affecting your absorption of some nutrient. Take a look at your diet and try to figure out what changed lately.